On association coefficients, correction for chance, and correction for maximum value

Leiden Repository

On association coefficients, correction for chance, and correction for maximum value

Type: Article / Letter to editor
Title: On association coefficients, correction for chance, and correction for maximum value
Author: Warrens, M.J.
Journal Title: Journal of Modern Mathematics Frontier
Volume: 2
Start Page: 111
End Page: 119
Pages: 9
Issue Date: 2013
Keywords: Association Coefficients
Chance-corrected Coefficients
Marginal Distributions
Coefficient Space
Handle: http://hdl.handle.net/1887/24148
 

Files in this item

Description Size View
application/pdf Warrens_2013_JMMF_2_111_119.pdf 280.5Kb View/Open Full text at publisher site

This item appears in the following Collection(s)